# SDR ASAA2018060624893

- Difficulty date: June 3, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 44,711 hours, 13,492 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Actuator
- Part number: 38861883
- Part serial: 1888
- Condition: Leaking
- Location: Apu
- Part time: 6,224 hours, 11,776 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

A TRANSIT CHECK REVEALED LIQUID LEAKING FROM APU DRAIN MAST.  ACFT GROUNDED.  REPLACED APU IGV ACTUATOR IAW AMM 49-52-12-000-801, & 49-52-12-400-801. OPS, LEAK,  AND BITE CHECKED GOOD.
